Badges (1)

About

Member has chosen to not make this information public.

Pages (1)

Posts (26)

Dec 16, 2019 · Questions about palpitations, fast heart rate in Heart Rhythm Conditions

I'm 47yo, 220lbs, 6'1" male. I have sleep apnea and AFIB which are both controlled for now. I use a BIPAP and take Multaq for AFIB. I also wear a chin strap, and a neck brace at night, due to my apnea and palpitation issues. Some nights, when I lay on my left side, or on my back, I will wake up in the middle of the night with very bad heart palpitations. I believe I may be pinching a nerve or it's something to do with the "vagus nerve". So what type of doctor would i see about this condition?

I have been to local sleep doctor, cardiologist, and electrophysiologist. Also a neurologist and spine doctor. They have no solution for me. The issue I have is, that before I was on Multaq, the palpitations were much worse, and I had an AFIB incident in 2017. But last year, also had issues with Bigeminy.

The issue also can happen, if I'm reclining back on my recliner for a period of time. I will feel this "anxious" feeling, then if I get up, it causes major palpitations and sometimes a racing heart. My doctors have claimed it all due to anxiety, and I'm taking medicine for anxiety again now. But the issue in my sleep keep occurring with palpitations.

I'm not sure what to do about it anymore. I dont want to live this way anymore! The neck brace has seemed to help, because I would have a lot of obstructions at night before that. But I'm tired of these palpitations occurring.

I've had EKG's, stress tests, and recent echocardiogram and holter monitor for two weeks. Nothing was found concerning.

Dec 16, 2019 · Atrial fibrillation (AFib) and medication side effects in Heart Rhythm Conditions

@sally630 My doctor has me on Holter monitor the past two weeks. Will see what that shows. Probably nothing. I think this medicine is Pro-arrythmic sometimes in me. I also had a weird multiple anxiety attacks in a grocery store two weeks ago. I took out my Kardia Mobile and it showed some inverted waves. Those peaks that are usually pointed up, I had a couple it caught pointed down. Sent that to my doctor. He said he would talk to me about it this week. I've seen those inverted QRS peaks before in some of my Kardia EKG when I have these bad feelings.

For now though my psychiatrist started me on some anxiety medicine to see if that will help me feel better. Then this week going to see about stopping Multaq. But I'm concerned the AFIB may return.

Dec 16, 2019 · Atrial fibrillation (AFib) and medication side effects in Heart Rhythm Conditions

Short history:
47yo Male, 6'1" 220lbs. Recent EKG's and Echocardiogram = Normal.
Two DVT's/PE's (2015, 2018) due to Factor V Leiden clotting issue.
History of Palpitations and "inappropriate tachycardia".
Gallbladder removed 2018.

I'm on Multaq for a little over a year now. I take Xarelto 20mg, and Bystolic 2.5mg. Ever since I had my AFIB incident and started on Multaq, I have not felt the same. I tire easily. Usually in the evenings, about 1hr30min after I take my evening Multaq dose, I start feeling unwell. It's hard to describe. I have this slight heavy feeling in my chest, sometimes slight burning on my left side of chest. I've told my cardiologist and EP about it, and they don't believe it is the medicine. Although my EP has said I could try stopping Multaq, but my AFIB may return.

I am not sure what is causing this unwell feeling, but it was worse before I had my gallbladder removed. I would get extremely fatigued. I am at the point of going to Mayo Clinic to see if they can figure this out. Is it normal to not feel good when on anti-arrhythmic drugs for AFIB? Or could it be something else going on?

Jun 14, 2019 · High Heart Rate / Slight fainting type of symptoms in Heart Rhythm Conditions

This has been an ongoing problem for me. If I wake up in the middle of the night and move just slightly or turn around in bed, my heart rate shoots up to 100+ momentarily. Then settles back down to 60bpm.

I had an AFIB incident two years ago because of this. At that time my heart rate was shooting up to 130+bpm. This was mainly due to uncontrolled sleep apnea. I have that controlled now with BIPAP machine. I also take Xarelto for blood clot disorder.

My cardiologist and electrophysiologist are not concerned about the racing heart but I'd still like an explanation for it. All I have to do when I wake up in middle of the night is to stretch my legs or move to one side. This causes my HR to go way up from 60 to 100+. That seems abnormal to me.

May 21, 2019 · Heart Rate fluctuated up/down repeatedly in sleep in Heart Rhythm Conditions

Yes as I said above, I take Bystolic for beta blocker. Xarelto for blood thinner. I used to take Multaq for about a year but they took me off of it after a year. My electrophysiologist said usually arrhythmia will break thru the medicine before a year and I never had an arrhythmia break thru. So he said I was taking it for nothing. My afib incident may have been a "one time event" and I may not have another in my life time.

I was tested for Pheochromocytoma which was negative. All other extensive blood work was negative. I had a nuclear stress test two years ago which was negative and at that time my heart looked good. No congestive heart issues.

I'm still waiting to hear from my doctors.

May 20, 2019 · Heart Rate fluctuated up/down repeatedly in sleep in Heart Rhythm Conditions

I am 47yo male, and had one AFIB incident in 2017. I have a KARDIA ECG that I use to monitor AFIB which always shows normal rhythm. I had two DVT/PE's in past as well, and a history of "inappropriate sinus tachycardia". I take Bystolic(Beta Blocker) and Xarelto. I occasionally have days where my HR is elevated inappropriately. I will be sitting down, and it will be in the 90's-100's. My doctor has told me to take extra Beta Blocker when that happens.

Saturday I had been noticing elevated HR again. So at night, I monitored my HR. As you can see in the picture, during a portion of the night, my HR fluctuated wildly up and down. My average HR was around 85bpm, and peaked once at 112bpm. Usually my resting HR is in the 60's-70's. This appeared to happen during REM SLEEP. I did not sleep well and woke up several times feeling hot and had night sweats.

I'd like to know what is going on. I sent this to my Cardiologist and Electrophysiologist to examine. I'm hoping they will order another heart monitor for several weeks to catch this thing to figure out what is going on. When I woke up in middle of the night, I used my KARDIA ECG and it showed normal rhythm.

May 6, 2019 · Heart Rhythm Conditions – Welcome to the group in Heart Rhythm Conditions

I'm 47yo male, and I've had two DVT/PE's, in 2015, and 2018. I have a clotting disorder Factor V Leiden, and now on blood thinners for life.

I recently went on a trip to Vegas, and on all of my flights, I experienced some minor dizziness where I felt like I wasn't getting enough oxygen. I had my Samsung phone which has an O2 monitor on it and tried it. I took multiple readings and it was between 85%-90% most of the flights. My normal on the ground is around 95% maximum. In my Hematologist office yesterday I was at 94%.

Yesterday I had D-Dimer test which was negative/low. I'm also having an Arterial Blood-Gas test and Echo Stress Test done. They said if those are negative, the next step would be a "VQ Scan".

I know that airplane flights can cause people to have lower oxygen levels, but I'm wondering what is normal on flights? Does everyone drop into the 80%'s? Is a VQ scan safer then CT scan? I want to limit radiation exposure and I've already had multiple CT scans in the past, but not a follow up scan after my last PE. They just put me on blood thinners and sent me home after the last one.

Apr 25, 2019 · Undiagnosed heart jumping ! in Heart Rhythm Conditions

I would call 911 if happens again, and also go to cardiologist. Also have sleep study done by sleep doctor. You could have sleep apnea. I had similar symptoms for a few years, had sleep study and found i had quit breathing and had obstructions at night. I am now on CPAP machine.